# SDR CALA2022072701889

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN R/H I/B FLOOR SEAT TRACK HAS CORROSION AT FR-20. REMOVED CORROSION DAMAGE OUT OF LIMITS IAW SRM 53-00-15-283-002. REMOVED AND REPLACED SEAT TRACK IAW SRM 53-11-15 AND SRM 51-42- 11. WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR# 32944.
